# SDR R61A2022042000283

- Difficulty date: April 2, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON LH H-STAB RIB 12 UPPER FLANGE. R&R LH H-STAB RIB 12 IAW ERJ 170EO-55-10-0004_1
